# SDR DLM88992229

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M88M
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

NUMBER 4 TIRE LOST RECAP AFTER T/O, DAMAGE TO BRAKE, FLAP, AND ENGINE FAN BLADES.  REPAIRED ALL, REPLACED FAN.
